# SDR CKSA98539

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL SMELL WAS NOTICED IN THE COCKPIT AT 10,000 FT.  WHEN STARTING THE APU.  RAN APU AND APPLIED ELECTRICAL POWER AND OPERATED PACKS.  CHECKED LOWER FESC AND MESC.  NO DEFECTS NOTED.  ALL ELECTRICAL LOAD INDICATORS NORMAL.  NO ELECTRICAL ODOR NOTICED.  OK FOR SERVICE.
